Markov processes with identical hitting distributions

R. M. Blumenthal, R. K. Getoor, H. P. McKean

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)402-420
Number of pages19
JournalIllinois Journal of Mathematics
Volume6
Issue number3
StatePublished - 1962

Fingerprint

Markov Process

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Blumenthal, R. M., Getoor, R. K., & McKean, H. P. (1962). Markov processes with identical hitting distributions. Illinois Journal of Mathematics, 6(3), 402-420.

Markov processes with identical hitting distributions. / Blumenthal, R. M.; Getoor, R. K.; McKean, H. P.

In: Illinois Journal of Mathematics, Vol. 6, No. 3, 1962, p. 402-420.

Research output: Contribution to journalArticle

Blumenthal, RM, Getoor, RK & McKean, HP 1962, 'Markov processes with identical hitting distributions', Illinois Journal of Mathematics, vol. 6, no. 3, pp. 402-420.
Blumenthal RM, Getoor RK, McKean HP. Markov processes with identical hitting distributions. Illinois Journal of Mathematics. 1962;6(3):402-420.
Blumenthal, R. M. ; Getoor, R. K. ; McKean, H. P. / Markov processes with identical hitting distributions. In: Illinois Journal of Mathematics. 1962 ; Vol. 6, No. 3. pp. 402-420.
@article{bfc9623e7dd6449883e834d00fb3d4ee,
title = "Markov processes with identical hitting distributions",
author = "Blumenthal, {R. M.} and Getoor, {R. K.} and McKean, {H. P.}",
year = "1962",
language = "English (US)",
volume = "6",
pages = "402--420",
journal = "Illinois Journal of Mathematics",
issn = "0019-2082",
publisher = "University of Illinois at Urbana-Champaign",
number = "3",

}

TY - JOUR

T1 - Markov processes with identical hitting distributions

AU - Blumenthal, R. M.

AU - Getoor, R. K.

AU - McKean, H. P.

PY - 1962

Y1 - 1962

UR - http://www.scopus.com/inward/record.url?scp=84972527628&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972527628&partnerID=8YFLogxK

M3 - Article

VL - 6

SP - 402

EP - 420

JO - Illinois Journal of Mathematics

JF - Illinois Journal of Mathematics

SN - 0019-2082

IS - 3

ER -